# SDR AALA201708159021

- Difficulty date: August 13, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 13,737 hours, 5,229 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cids
- Part number: 1013191
- Condition: Malfunctioned
- Location: Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH REAR DOORS WOULD NOT ARM,  NO INDICATION ON CIDS. PERFORMED CIDS RESET IAM AMM. CHECKED GOOD.
